# SDR DALA2025052804103

- Difficulty date: May 24, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 83,634 hours, 33,277 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Part number: 7057744
- Part serial: 825
- Condition: Out Of Tolerance
- Location: Zone 800
- Part time: 66,232 hours, 25,073 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 695 MINIMUM PIN EXTENSI N IS NOT CORRECT AT ROTTARY SNUBBER OF R4 DOOR IN PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00092: ROTARY SNUBBER OF R4 PASSENGER DOOR WAS REMOVED AND REPLACED BY A SERVICEABLE SNUBBER PER B757-200 AMM 52-11-10. ADJUST AND CLOSE OF 4R PASSENGER DOOR TO BE PERFORM UNDER AMDS. (0984485)
